Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Asymptotic Results for a Persistent Diffusion Model of Taylor Dispersion of Particles
Авторы: Soto-Campos G., Mazo R.M.
Journal of Statistical Physics, Vol. 85, Nos. 1/2, 1996. p. 165-177.
We study Taylor diffusion for the case when the diffusion transverse to the bulk motion is a persistent random walk on a one-dimensional lattice. This is mapped onto a Markovian walk where each lattice site has two internal states. For such a model we find the effective diffusion coefficient which depends on the rate of transition among internal states of the lattice. The Markovian limit is recovered in the limit of infinite rate of transitions among internal states; the initial conditions have no role in the leading-order time-dependent term of the effective dispersion, but a strong effect on the constant term. We derive a continuum limit of the problem presented and study the asymptotic behavior of such limit.